# SDR QXEA200501810

- Difficulty date: December 22, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 10,183 hours, 7,496 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Part time: 3,741 hours, 3,204 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FAT - ON TAXI FOR FLIGHT 2453 SPLR/STAB FAULT & RUD LIMIT FAULT STATUS MSGS KEEP CYCLING ON AND OFF.  RETURNED TO THE GATE.  REMOVED AND REPLACED ISI PER CRJ700 AMM 34-12-01-000-801-A01 AND 34-12-01-400-801-A01.  PERFORMED PITOT LIN P3 CONTAMINATION REMOVAL PER TR 34-0089 34-11-00-100-803-A02.  REMOVED STATIC LINE S3 CONTAMINATION PER 34-11-00-100-806-A01, NO CONTAMINATION NOTED ON S3 OR P3.  PERFORMED OPS TEST OF ISI PER CRJ-700 AMM 34-12-01-710-801-A01, NO DEFECTS NOTED.  PERFORMED MTC R341101 PITOT/STATIC LEAK CHECK, NO LEAKS NOTED.  PERFORMED SPOT TESTS SPLR/STAB FAULT CLEARED AND RUD LIMIT FAULT.  AIRCRAFT RETURNED TO SERVICE.
